# SDR ZESA877RF01

- Difficulty date: October 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N877RF
- Make and model: Cessna 560XL
- Aircraft serial: 5243
- Aircraft time: 1,517 hours, 1,609 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: 6660013435
- Condition: Loose
- Location: Elevator Trim
- Part time: 1,517 hours, 1,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM WAS JAMMED AFTER TAKEOFF, RETURNED TO AIRPORT OF DEPARTURE WITH OUT INCIDENT. INSPECTION REVEALED THE ELEVATOR TRIM CABLE WAS EXCESSIVELY LOOSE.
